Citation: shitferbrains. "Scary Stabbing Pain in My Chest: An Experience with Diphenhydramine (exp108101)". Erowid.org. Jun 14, 2016. erowid.org/exp/108101
I took 1300mg of diphen. About a half hour later I felt a stabbing pain in my chest. I immediately thought if I threw up I could get whatever was left out of me. I threw up a lot and fucked up my throat, and started puking blood.
My chest hurt very bad and I decided to go to the ER. The next day most of my body was numb and my chest still hurt, so I went back to the ER. I didn't think at any point I would die but I regretted taking that much.
Diphen is scary and I've had many experiences at 1000mg. Many visuals with fake people and fake conversations.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.